Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hope4

Second month 50mg

Recommended Posts

So before I begin here is a bit of history...

I have had minor acne since I was in grade seven.. I used many topical treatments and some anitbiodics to try and get rid of the acne. It persisted all the way through grade 10 and now I am sixteen. Many of the antibiodics jsut severly dried my skin and peeled only some areas which left me with a unfortunate complexion. Finally at the age of 16 my derm said that accutane was our last resort. The news hit me kind of hard because I was so afraid of side effects and things. But i eventually gave it the try.

Since starting I have experienced the dry lips although they are very easy to deal with. Secondly I have experienced a lot of joint pain.. mostly in my knees and especially my back. Only 15% of people on accutane will experience these symptoms so it is kind of rare. This is limiting my amount of exercise greatly. Since starting accutane I have also lost about 15 pounds... isnt too bad tho :angel: . Otherwise things are going good.

The first few weeks my face cleared durastically and then just this last week I hit my IB... i was really hoping i could avoid this encounter. But is is all part of the process I guess. I have gotten a cyst on my neck and then just regular zits on my face... :doubt:

As particular parts of my skin clear.. I am beginning to notice everything that four years of acne has left me with... many scars but most of all I am left with many many manyyyy pits. This is just like holes in the skin from where a zit was popped. I guess it is mainly my fault for picking. But seeing these...it is really tough. For one I know that accutane does not get rid of these. I know there is things to help scarring.. but pitting? i am not too sure!

Anyways I am soon beginning the second month up to 50 mg.. not a lot but the raise kind of excites me.. bring upon more change. might be nice!!

you are all welcome to leave a comment or message me :D

*amy*

Share this post


Link to post
Share on other sites

Hey! thanks for the repply :D

I started accutane on July the eighth.

Secondly.. yesterday I got food poisoning and could not eat what so ever.. so i decided to skip the accutane pill. Considering you should take it with foood. Hoping this doesnt slow anything down too much!

amyyy

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×